MathSciNet Relay Station
MathSciNet bibliographic data
MR1440063 (99a:14079) 14N10 (14M15)
Sottile, Frank Enumerative geometry for the real Grassmannian of lines in projective space. Duke Math. J. 87 (1997), no. 1, 59–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement